MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Seroma (2069); No Code Available (3191)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unf and medical records received.After review of medical records, it was reported that patient had a fall on (b)(6) 2018 and had dislocation.Close reduction was not successful.The patient was then revised with diagnosis of dislocation of the left hip replacement, history of acute periprosthetic infection of the left hip replacement and fracture of the greater trochanteric fragment, left hip.Operative notes indicated that after dissecting through the subcutaneous layer, we noticed immediately a large seroma-hematoma.There was partial dehiscence of the fascial closure.Migration of the trochanteric fragment that was previously repaired using non-absorbable sutures.Liner is a competitor.Doi: (b)(6) 2005 (stem); doi: (b)(6) 2018 (head); dor: (b)(6) 2018 (head); left hip.1st revision was captured on (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9670784
Report Number1818910-2020-03962
Device Sequence Number2791264
Product Code LPH
UDI-Device Identifier10603295175308
UDI-Public10603295175308
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0525
Device Catalogue Number550525
Device Lot Number1834154
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR